Translator Disclaimer
September 1992 Minimal currents, geodesics, and relaxation of variational integrals on mappings of bounded variation
Patricio Aviles, Yoshikazu Giga
Duke Math. J. 67(3): 517-538 (September 1992). DOI: 10.1215/S0012-7094-92-06720-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 3 • September 1992
Back to Top